MAUDE Adverse Event Report: REBOUND THERAPEUTICS CORP SURGISCOPE 15MM X 80MM; AURORA SURGISCOPE SYSTEM

REBOUND THERAPEUTICS CORP SURGISCOPE 15MM X 80MM; AURORA SURGISCOPE SYSTEM
Catalog Number ASX15/80
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
This is 2 of 3 reports linked to mfg report numbers: 3013505638-2024-00001, 3013505638-2024-00003.A facility reported an aurora evacuator (id asx15/80) was used on a ich (intracerebral hemorrhage) evacuation procedure when the scope's camera was extremely blurry from water getting into camera and lost proper visualization.The event led to 30 minutes surgical delay; however, no patient consequences reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h11.Additional information received: the camera experienced issue due to the placement of the tube and irrigation.The angle of the tube put the camera on the downside of the opening of the tube.The surgeon used a bulb irrigator and put water into the camera system.We have since retrained the operative room (or) nursing team, surgeons and physician assistants (pa).
 
Additional Manufacturer Narrative
Updated fields: d4(udi#), d9, g3, g6, h2, h3, h6, h11.The surgiscope 15mm x 80mm (asx15/80) was returned for evaluation.Device history record (dhr) review was completed, and no anomalies occurred during the manufacturing or packaging of the device that could be attributed to the complaint.Failure analysis - although the initial image from all the imager was out of focus, there were no functional or performance issues found with the imager.Product development was able to bring the target image into focus with the imager; the target image was focused and not foggy or hazy.Root cause - the reported complaint and complaint sample evaluation indicate that the blurry images observed by customer were due to water ingress (i.E.Known user error) and failure to adjust the focus knob (note: product development evaluation found the focus knob to be properly functioning with no damage noted).
 
Event or Problem Description
N/a.

Brand Name
SURGISCOPE 15MM X 80MM
Common Device Name
AURORA SURGISCOPE SYSTEM
Manufacturer (Section D)
REBOUND THERAPEUTICS CORP
13900 alton parkway
13900 alton parkway
irvine CA 92618
Manufacturer (Section G)
REBOUND THERAPEUTICS CORP
13900 alton parkway
suite 120
irvine CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20212846
Report Number3013505638-2024-00002
Device Sequence Number7202100
Product Code GZT
UDI-Device Identifier00850002332247
UDI-Public00850002332247
Combination Product (Y/N)N
PMA/510(K) Number
K201840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2025
Device Catalogue NumberASX15/80
Device Lot Number735877
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer03/24/2025
05/28/2025
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date04/22/2025
06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown